CSpace

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
A numerical method for two-dimensional multi-term time-space fractional nonlinear diffusion-wave equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2021, 卷号: 159, 页码: 159-173
Authors:  Huang, Jianfei;  Zhang, Jingna;  Arshad, Sadia;  Tang, Yifa
Favorite  |  View/Download:114/0  |  Submit date:2021/01/14
Multi-term time-space derivatives  Fractional nonlinear diffusion-wave equations  Finite difference schemes  Stability  Convergence  Fast ADI scheme